IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
Geometric Interpolation in Symmetrically-normed Ideals
Autor/es:
CONDE, CRISTIAN
Revista:
LINEAR ALGEBRA AND ITS APPLICATIONS
Editorial:
Elsevier
Referencias:
Lugar: New York; Año: 2008 vol. 429 p. 819 - 819
ISSN:
0024-3795
Resumen:
The aim of this work is to apply the complex interpolation method to norms of n-tuples of operators in a symmetrically-normed ideal J contained in B(H) defined by a symmetric norming function (s.n.f.). The norms considered define Finsler metrics in a certain manifold of positive operators, and can be regarded as weighted norms, the weight being a positive invertible operator.